Wen-Ching Lien     

     Associate Professor
     Department of Mathematics
     National Cheng Kung University
     Tainan, Taiwan 70101
     Phone: +886-6-2757575 锣 65123
     Fax: +886-6-2743191
     E-mail: wlien[at]mail.ncku.edu.tw
     Office: Room 311, Mathematics Building
     Office hours:By Appointment


Research Interest 

Partial Differential Equation

Publication and preprints

  1. Chen-Chang Peng, Wen-Ching Lien, Self-similar solutions of the Euler equations with spherical symmetry, Nonlinear Analysis 75 63706378, (2012).
  2. Wen-Ching Lien, Shih-Hsien Yu, Time-Asymptotic Interactions of Boltzmann Shock Layers in the Presence of Boundary. Indiana Univ. Math. J. Vol 57, No 4, 1501-1556(2008).
  3. Wen-Ching Lien, Maximal Mean Taylor Remainders of Functions, joint work with Fon-Che Liu, Bulletin of the Institute of Mathematics, Academia Sinica, Vol 29,No 2,79-97, (2001).
  4. Wen-Ching Lien, Stability of a Self-Similar 3-Dimensional Gas Flow, joint work with Tai-Ping Liu, Communications in Mathematical Physics , Vol 204,525-549, (1999).
  5. Wen-Ching Lien, Hyperbolic Conservation Laws with a Moving Source,Communications on Pure and Applied Mathematics, Vol LII,1075-1098, (1999).


Web Links